Alert archive / South Dakota / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 151, NWS Sioux Falls, SD

June 22, 2014Plymouth County, Iowa; Clay County, Union County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 22, 2014, 2:02 AM CDT for Plymouth County, Iowa; Clay County, Union County, South Dakota. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2014, 2:02 AM CDT (07:02 UTC)
Expired
Jun 22, 2014, 2:45 AM CDT
In force
43 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Plymouth County, IA, Clay County, SD, Union County, SD

The radar

The Sioux Falls radar (KFSD), 98 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 8:34 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 7.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2014-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2014-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3510 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

770 
WUUS53 KFSD 220702
SVRFSD
IAC149-SDC027-127-220745-
/O.NEW.KFSD.SV.W.0151.140622T0702Z-140622T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
202 AM CDT SUN JUN 22 2014

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL PLYMOUTH COUNTY IN NORTHWEST IOWA...
  SOUTHEASTERN CLAY COUNTY IN SOUTHEAST SOUTH DAKOTA...
  SOUTHERN UNION COUNTY IN SOUTHEAST SOUTH DAKOTA...

* UNTIL 245 AM CDT

* AT 158 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
  OF NEWCASTLE...AND MOVING EAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  ELK POINT...AKRON AND WESTFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4267 9679 4267 9681 4270 9681 4271 9685
      4276 9689 4289 9651 4266 9648 4266 9671
TIME...MOT...LOC 0702Z 250DEG 17KT 4271 9677

HAIL...1.00IN
WIND...<50MPH

$$

WEISSER
2 follow-up statements
434 
WWUS53 KFSD 220735
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
235 AM CDT SUN JUN 22 2014

IAC149-SDC027-127-220745-
/O.CON.KFSD.SV.W.0151.000000T0000Z-140622T0745Z/
PLYMOUTH IA-CLAY SD-UNION SD-
235 AM CDT SUN JUN 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
UNION...SOUTHEASTERN CLAY AND NORTHWESTERN PLYMOUTH COUNTIES UNTIL
245 AM CDT...

AT 234 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELK POINT...
AND MOVING EAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
AKRON AND WESTFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4267 9679 4267 9681 4270 9681 4271 9685
      4276 9689 4289 9651 4266 9648 4266 9671
TIME...MOT...LOC 0735Z 274DEG 13KT 4270 9665

HAIL...1.00IN
WIND...<50MPH

$$

WEISSER
808 
WWUS53 KFSD 220744
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
244 AM CDT SUN JUN 22 2014

IAC149-SDC027-127-220755-
/O.EXP.KFSD.SV.W.0151.000000T0000Z-140622T0745Z/
PLYMOUTH IA-CLAY SD-UNION SD-
244 AM CDT SUN JUN 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN UNION...SOUTHEASTERN
CLAY AND NORTHWESTERN PLYMOUTH COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4267 9679 4267 9681 4270 9681 4271 9685
      4276 9689 4289 9651 4266 9648 4266 9671
TIME...MOT...LOC 0745Z 274DEG 13KT 4270 9660

$$

WEISSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 11:59 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jun 21, 11:59 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1159 PM CDT SAT JUN 21 2014

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 355 PM CDT SAT JUN 21 2014

MAIN CONCERN CONTINUES THE TIMING AND LOCATION OF THE CONVECTION
THIS EVENING...OVERNIGHT...AND CONTINUING INTO SUNDAY.  EXPECT
CONVECTION TO INITIATE OVER WESTERN AND NORTH CENTRAL PORTIONS OF THE
STATE AND THEN MOVE EAST.  PER FORECAST PARAMETERS...I WOULD EXPECT
CONVECTION TO DEVELOP SOUTH ALONG THE FRONT WITH THE MAIN THREATS OF
HAIL AND WIND.  AS THE EVENING GOES ON...MCS DEVELOPMENT CONTINUES
TO BE LIKELY SCENARIO SHIFTING THE FOCUS AWAY FROM HAIL TO MORE
WIND.  HEAVY RAIN WILL ALSO BE POSSIBLE ACROSS THE AREA BUT DECIDED
TO HOLD OFF WITH FLASH FLOOD WATCH AS NORTHERN COUNTIES LOOK TO BE
ABLE TO HANDLE A LITTLE MORE WATER.  FLASH FLOOD GUIDANCE VALUES
QUITE A BIT HIGHER IN THOSE AREAS.  PER MODEL RAINFALL AMOUNTS AND
PWAT VALUES...AN INCH OF RAIN AND UP TO AN INCH AND HALF IS NOT OUT
OF THE QUESTION.  OF COURSE LOCALLY HEAVIER AMOUNTS WILL BE
POSSIBLE.  STILL SOME QUESTION ON MOST SOUTHERN EXTENT OF MCS SUNDAY
MORNING BUT CARRIED POPS THROUGHOUT CWA WITH WAVE ALSO PASSING
THROUGH THE FORECAST AREA DURING THE DAY.  EXPECT PRECIP CHANCES TO
DECREASE FROM THE NORTHWEST BY LATE AFTERNOON AS WAVE PULLS EAST.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 355 PM CDT SAT JUN 21 2014

NORTHWEST FLOW DOMINATES ACROSS THE REGION ON SUNDAY NIGHT BEHIND
THE EXITING COLD FRONT.  WITH MUCH OF THE UPPER FORCING FOCUSED EAST
OF THE FORECAST AREA AFTER 06Z...HAVE CONCENTRATED POPS IN THE
EVENING HOURS.

MONDAY INTO TUESDAY LOOKS TO BE RELATIVELY QUIET WITH HIGH PRESSURE
ACROSS THE REGION.  ON TUESDAY AFTERNOON...FORECAST SOUNDINGS
SUGGEST THE POTENTIAL FOR HEATING OUT DURING THE DAY WITH AIRMASS
THUNDERSTORMS ACROSS THE REGION. CONTINUED THE MENTION OF LOW POPS
IN THE FORECAST....BUT CONFINED MENTION TO THE AFTERNOON HOURS.
UPPER LEVEL SUBSIDENCE MAY BE STRONG ENOUGH TO SUPPRESS ANY
DEVELOPMENT ALL TOGETHER.

UNCERTAIN CHANCES FOR CONVECTION ON WEDNESDAY AS SOME MODELS DEPICT
A SHORT WAVE MOVING INTO THE REGION AHEAD OF A STRONG LONG WAVE
TROUGH DEVELOPING OVER THE WEST COAST. CERTAINLY AN INCREASINGLY
UNSTABLE ATMOSPHERE WITH AN INCREASING LOW LEVEL JET DRAWING
MOISTURE NORTHWARD INTO THE REGION.  THEREAFTER...THE POTENTIAL FOR
ANOTHER SEVERE WEATHER EPISODE EXISTS WITH ANOMALOUSLY STRONG TROUGH
MOVING INTO THE NORTHERN PLAINS.  CERTAINLY A LOT OF QUESTIONS
REMAIN WITH THIS SYSTEM...BUT THE POTENTIAL APPEARS TO BE GREAT
ENOUGH TO ADD TO THE HWO.  12Z ECMWF IS MUCH SLOWER IN THE EVOLUTION
OF THIS UPPER TROUGH THAN THE GFS...WITH MUCH OF THE UPPER LEVEL
ENERGY DIVING INTO THE FOUR CORNERS REGION AND BECOMING REMOVED FROM
THE UPPER WAVE TO THE NORTH.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1152 PM CDT SAT JUN 21 2014

BROKEN LINE OF THUNDERSTORMS CONTINUES TO APPROACH SIOUX FALLS AT
MIDNIGHT. OUTFLOW WINDS ASSOCIATED WITH THIS STORMS WILL LEAD TO A
TEMPORARY SHIFT IN WINDS TO THE NORTHWEST...GUSTING UP TO 45 MPH AT
TIMES. TEMPORARY RESTRICTIONS TO VIS/CEILINGS MAY BE POSSIBLE AS THIS
CONVECTION ARRIVES INTO THE AREA.

HURON WILL NOW BE ON THE WESTERN EDGE OF THE CONVECTIVE SYSTEM FOR
THE REST OF THE NIGHT. IT'S POSSIBLE TO HAVE REDEVELOPMENT CLOSER TO
DAYBREAK...BUT POTENTIAL REMAINS TO0 LOW TO INCLUDE IN TAF.

FOR SIOUX CITY...CONVECTION CHANCES APPEAR LOW FOR SIOUX CITY OVERNIGHT
AS STORMS CONTINUE TO STRUGGLE BUILDING SOUTHWARD.

FOR SUNDAY...SECONDARY WAVE IS EXPECTED ARRIVE IN THE AREA LATE IN
THE MORNING. SOUNDINGS SHOW RAPID DESTABILIZATION AS THIS WAVE
ARRIVES...WHICH SHOULD PRODUCE SCATTERED STORMS ACROSS THE AREA. HARD
TO PINPOINT EXACT LOCATIONS OF CONVECTION...SO WILL MAINTAIN VCTS AND
INTRODUCE A TEMPO GROUP TO ADVERTISE HIGHEST PROBABILITIES IN THE
AFTERNOON.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...HEITKAMP
LONG TERM...
AVIATION...DUX
Hazardous weather outlook, Jun 21, 4:00 PM CDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
400 PM CDT SAT JUN 21 2014

IAZ001-012-MNZ071-072-080-089-097-098-NEZ013-014-SDZ056-062-066-
067-069>071-221100-
LYON-SIOUX-LINCOLN-MURRAY-NOBLES-PIPESTONE-ROCK-DIXON-DAKOTA-
MOODY-MINNEHAHA-TURNER-YANKTON-CLAY-UNION-
400 PM CDT SAT JUN 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL
SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA LATE THIS
EVENING. THESE STORMS WILL BE CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND WIND GUSTS TO 70 MPH. LOCALLY HEAVY RAINFALL MAY ALSO
PRODUCE FLASH FLOODING IN URBAN AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS MAY LINGER INTO SUNDAY MORNING WITH A DIMINISHED
SEVERE WEATHER RISK. ADDITIONAL STORMS MAY REDEVELOP SUNDAY
AFTERNOON. A FEW OF THESE STORMS MAY BECOME STRONG TO
SEVERE...WITH PRIMARY RISKS OF LARGE HAIL...DAMAGING WINDS...AND
HEAVY RAINFALL.

ADDITIONAL SEVERE WEATHER IS EXPECTED LATE NEXT WEEK. WHILE THE
TIMING IS UNCERTAIN...THE POTENTIAL FOR LARGE HAIL...DAMAGING WINDS
AND TORNADOES APPEAR TO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE AFTER 10 PM.

SDZ038>040-050-052>055-057>061-063>065-068-221100-
BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-MINER-LAKE-
BRULE-AURORA-DAVISON-HANSON-MCCOOK-CHARLES MIX-DOUGLAS-HUTCHINSON-
BON HOMME-
400 PM CDT SAT JUN 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA EARLY THIS
EVENING. HAIL UP TO THE SIZE OF TENNIS BALLS AND WIND GUSTS TO 60
MPH ARE POSSIBLE WITH THESE STORMS. A FEW STORMS MAY ALSO PRODUCE
LOCALLY HEAVY RAINFALL THAT MAY RESULT IN FLOODING IN URBAN AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS MAY LINGER INTO SUNDAY MORNING WITH A DIMINISHED
SEVERE WEATHER RISK. ADDITIONAL STORMS MAY REDEVELOP SUNDAY
AFTERNOON. A FEW OF THESE STORMS MAY BECOME STRONG TO
SEVERE...WITH PRIMARY RISKS OF LARGE HAIL...DAMAGING WINDS...AND
HEAVY RAINFALL.

ADDITIONAL SEVERE WEATHER IS EXPECTED LATE NEXT WEEK. WHILE THE
TIMING IS UNCERTAIN...THE POTENTIAL FOR LARGE HAIL...DAMAGING WINDS
AND TORNADOES APPEAR TO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY AFTER 7 PM.

IAZ002-003-013-014-020>022-031-032-MNZ081-090-221100-
OSCEOLA-DICKINSON-OBRIEN-CLAY-PLYMOUTH-CHEROKEE-BUENA VISTA-
WOODBURY-IDA-COTTONWOOD-JACKSON-
400 PM CDT SAT JUN 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA
AND SOUTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA AFTER MIDNIGHT. A
FEW OF THESE STORM MAY PRODUCE UP TO HALF DOLLAR SIZE HAIL AND
WIND GUSTS TO 70 MPH. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE
THESE STORMS AND MAY RESULT IN FLOODING IN URBAN AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS MAY LINGER INTO SUNDAY MORNING WITH A DIMINISHED
SEVERE WEATHER RISK. ADDITIONAL STORMS MAY REDEVELOP SUNDAY
AFTERNOON. A FEW OF THESE STORMS MAY BECOME STRONG TO
SEVERE...WITH PRIMARY RISKS OF LARGE HAIL...DAMAGING WINDS...AND
HEAVY RAINFALL.

ADDITIONAL SEVERE WEATHER IS EXPECTED LATE NEXT WEEK. WHILE THE
TIMING IS UNCERTAIN...THE POTENTIAL FOR LARGE HAIL...DAMAGING WINDS
AND TORNADOES APPEAR TO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE AFTER MIDNIGHT.

SCHUMACHER

In the hours before

Local storm report, Jun 21, 9:27 PM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
927 PM CDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND GST     WOLSEY                  44.41N 98.47W
06/21/2014  E50 MPH          BEADLE             SD   PUBLIC

&&

ADAMS
Local storm report, Jun 21, 9:45 PM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
945 PM CDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     TSTM WND GST     CHAMBERLAIN             43.81N 99.32W
06/21/2014  M54.00 MPH       BRULE              SD   AWOS

&&

ADAMS
Local storm report, Jun 21, 10:36 PM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1036 PM CDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     TSTM WND GST     HURON                   44.36N 98.22W
06/21/2014  M49 MPH          BEADLE             SD   ASOS

&&

ADAMS
Local storm report, Jun 21, 10:51 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1051 PM CDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             11 SSW MITCHELL         43.59N 98.12W
06/21/2014  E0.50 INCH       DAVISON            SD   TRAINED SPOTTER

&&

ADAMS
Local storm report, Jun 21, 10:58 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1058 PM CDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND GST     ARLINGTON               44.36N 97.13W
06/21/2014  E50 MPH          KINGSBURY          SD   TRAINED SPOTTER

&&

ADAMS
Local storm report, Jun 21, 11:00 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1100 PM CDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     TSTM WND GST     2 N MITCHELL            43.76N 98.03W
06/21/2014  M51 MPH          DAVISON            SD   ASOS

&&

ADAMS

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 3:32 AM CDTFlash Flood WatchFSDBuena Vista, Cherokee, Clay, Dickinson, Ida, Lyon and 5 more12 hr
Jun 21, 9:47 PM CDTRiver Flood WarningFSDClay41 hr

Nearby

Severe Thunderstorm Warnings in South Dakota, 2014Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.